# SDR DHL9980151C

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING UPPER AREA WING TO FUS SUPPORT BRACKET STA 640 CRACKED.  FABRICATED AND INSTALLED NEW BRACKET PER SRM 51-3-0, 6 X 6.
